Q. My CT scan suggest interstitial lung disease. How to get it treated?

Answered by
Dr. Parth R Goswami
and medically reviewed by Nithila A
Published on Sep 15, 2019

Hello doctor,

I have a cough and frequent urination. My CT scan report suggests interstitial lung disease. Multiple lymph nodes are enlarged in the abdomen. Please advice.

Dr. Parth R Goswami

Hematology Pathology
#

Hello,

Welcome to the icliniq.com.

The cough could be due to your interstitial lung disease problem. You can be prescribed steroid medication for that lung problem. Avoid smoking because it can worsen lung disease. The frequent urination could be due to urinary tract infection like problem. I suggest you investigate with urine routine microscopic examination for primary workup. Drink a lot of water to dilute urine. Do not take excess spicy foods. The antibiotic course can be prescribed if urine shows pus cells and bacteria.

You have to repeat ultrasonography scan or CT scan once the infection is resolved. If lymph node enlargement persists than you have to consult nearby physician for detailed evaluation. I hope I have answered your question. Let me know if I can assist you further.

Also Read Answers From:

Related Questions & Answers


What causes enlarged pericecal lymph nodes?

Query: Hello doctor, I just want to start off by saying that I am a 24-year-old male. I have been diagnosed with IBS in the past, and for about a good seven months I have had stomach issues on and off. Nothing serious, no weight loss or any large amounts of blood in the stool. I had one CT scan the first ...  Read Full »

I have frequent urination and minimal calcification. Does it mean prostate cancer?

Query: Hi doctor, I am 27 years old. I am worried about my prostate as my grandfather had prostate cancer and my father had an enlargement but was already cured. I had an ultrasound last year due to frequent urinating and result showed minimal calcification a year back. The Radiologist told me that the ca...  Read Full »

On reducing steroid dose, why does my oxygen saturation level go down?

Query: Hi doctor, Before 7 years, I was affected by chronic HP. From that time, I am in oxygen therapy and steroids 4 mg. My doctor told to taper them and stop so as per his advice I slowly tapered the dose of steroids and stopped it finally. When I stopped it, I cannot able to move or walk and also my sa...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Hematologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.